# SDR A6WA201308304102

- Difficulty date: August 30, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 32,837 hours, 30,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOORBEAM ANGLES CRACKED.  R & R FS 280 RBL 9 & LBL 9 FLOORBEAM ANGLES IAW REO 601R-53-11-136, REV A & REO 601R-53-11-171, REV D.
